Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anewday

Skin has a wet "sheen" to it. Looks shiny, but dry. From retinoid use. Looks like plastic wrap on my skin

Recommended Posts

some of my skin has a strange sheen to it, it looks wet and it very noticeable from afar. it glows from far away. it looks very shiny and wet but is dry to the touch, i got this from using retinoids. so how does this go away because its no normal and its very embarasing and humiliating to have thankz for your time

Share this post


Link to post
Share on other sites

Do you moisturize?

Often this "tight", shiny appearance is due to the skin being, as you said, extremely dry and smooth from the exfoliation retinoids provide.

Try adding in some moisturizer to your routine, it should help reduce the tight appearance.

I don't know what retinoid you're using, but generally the rule is to wait at least half an hour before putting moisturizer on after applying the retinoid.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×